American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J26) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[2] Ronald Fintushel and Ronald J. Stern. Double node neighborhoods and families of simply connected $4$-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006) 171-180. MR 2169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Louis Colliot-Thélène. Principe local-global pour les zéro-cycles sur les surfaces réglées. J. Amer. Math. Soc. 13 (2000) 101-124. MR 1697092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia